Jump to content
helplinedonate

Search the Community

Showing results for tags 'PSSD'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hello. I do not have Parkinson's, but after using an SSRI antidepresant for a short while I now suffer a seemingly permanent and complete loss of my sexuality (Post-SSRI Sexual Dysfunction). I was prescribed the dopamine agonist ropinirole for this, and am now increasing the dose to 1 mg 3x a day, as directed by my psychiatrist. So far, all I'm noticing is diarrhea (which I bought loperamide for). My question is, what dosage should I take to induce hypersexuality (or, in my case, restore normal sexuality, at least partially)? 6, 8, 16 or 20 mg a day of ropinirole? Maybe another dopamine agonist is more linked to hypersexuality, like pramipexole or apomorphine (I'm not willing to take ergot DAs)? Sorry if this is the wrong place to ask, but I just thought you guys would know best. Would really appreciate an answer.
×